# SDR GAIA00304

- Difficulty date: June 2, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N6831
- Make and model: Boeing 727223
- Aircraft serial: 20184
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK AT TIMCO/OSC, FOUND LOWER T-ANGLE AT C-2 DOOR HAS CORROSION.  REPAIRED T-ANGLE IAW TIMCO REO S00165.  THIS AIRCRAFT WAS RETURNED TO SERVICE.  (M)
